Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Gronwall's inequality

Authors: S. C. Chu and F. T. Metcalf
Journal: Proc. Amer. Math. Soc. 18 (1967), 439-440
MSC: Primary 45.40
MathSciNet review: 0212529
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. H. Gronwall, Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. of Math. (2) 20 (1919), 292-296. MR 1502565
  • [2] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [3] G. S. Jones, Fundamental inequalities for discrete and discontinuous functional equations, J. Soc. Indust. Appl. Math. 12 (1964), 43-57. MR 0162069 (28:5271)
  • [4] D. Willett, A linear generalization of Gronwall's inequality, Proc. Amer. Math. Soc. 16 (1965), 774-778. MR 0181726 (31:5953)
  • [5] D. L. Hanson and Paul Waltman, A note on a functional equation, J. Math. Anal. Appl. 10 (1965), 330-333. MR 0173872 (30:4079)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.40

Retrieve articles in all journals with MSC: 45.40

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society